# SDR AALA20130806001

- Difficulty date: August 6, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 58,982 hours, 7,764 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: EEC900010
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

EZE   CREW REPORTED RT ENGINE FAILED ON FINAL APPROACH.  AFTER 30 SECONDS ENGINE AUTO RELIGHT & RETURNED TO NORMAL  EMERGENCY DECLARED FLIGHT LANDED EZE WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT ENGINE ELECTRONIC ENGINE CONTROL.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
